# SDR HNAA2024081300690

- Difficulty date: July 17, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E046328 SHEER CLIP CRACKED AT FR73 BETWEEN STRGS 10R-9R.  REMOVED & REPLACED SHEER CLIP AT FR73 BETWEEN STRGS 10R-9R IAW EMB 145 SRM 51-40-02
